# SDR WTAA970047

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 12042914004
- Condition: Unlatched
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SFO - LEFT ENGINE COWLING INSPECTION DOOR REPORTED OPEN AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT. MAINTENANCE SECURED PANEL ON LEFT ENGINE INBOARD UPPER COWLING AFT OF PROPELLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
